MAUDE Adverse Event Report: ETHICON INC. PROLENE SOFT MESH 3INX6IN; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROLENE SOFT MESH 3INX6IN; MESH, SURGICAL, POLYMERIC
Model Number SPMII
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form in addition, a review of the manufacturing records was performed and indicates that there were no quality concerns associated with the manufacturing process.
 
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2007 and mesh was implanted.It was reported that she experienced pain and undisclosed injuries following the procedure.The patient had a previous mesh implanted on (b)(6) 2006 which is captured in separate files. no additional information was provided.

Brand Name
PROLENE SOFT MESH 3INX6IN
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9637421
Report Number2210968-2020-00419
Device Sequence Number10842695
Product Code FTL
UDI-Device Identifier10705031050471
UDI-Public10705031050471
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K962530
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2011
Device Model NumberSPMII
Device Catalogue NumberSPMII
Device Lot NumberXKE240
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2020
Initial Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;